# SDR ASAA2014121409950

- Difficulty date: December 14, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 29,139 hours, 8,929 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Sensor
- Condition: Reads High
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HAD FAULT 73-31372, ECONOMIC FAULT, UPPER EGT SECTORS READING HIGH.  500 FLIGHT HOURS TO CORRECT.  ACFT GROUNDED. PERFORMED T/C 78273000, THERE WERE NO FAULTS FOR NR 2 OR NR 1 ENGINE. FAULT NO LONGER ACTIVE.
